# SDR USAASB98186

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23313
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 65553473
- Condition: Leaking
- Location: Cabin Air
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1665 - AFTER TAKEOFF FROM PIT, AIRCRAFT WOULD NOT PRESSURIZE IN AUTO, STANDBY OR MANUAL AC.  OUTFLOW VALVE INDICATED CLOSED.  CREW WENT THROUGH PROCEDURES AND ADVISED TOWER THAT THEY WERE RETURNING TO FIELD TO PIT.  FLIGHT LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CONDITIONED AIR HOOKUP DUCT CHECK VALVE ASSY.  OPERATIONAL CHECK GOOD.  WORK ACCOMPLISHED PER MM 21-21-12.  (M)
